# SDR DALA2017070205140

- Difficulty date: June 28, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 43,416 hours, 28,637 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT AND WEAR ON OUTER SKIN, STA 408 BOTTOM EDGE AT FORWARD CARGO COMPARTMENT DOOR.  REPAIRED IAW ETI-90-12-063 AND ERA 558140-14.0091876)
